MathSciNet Relay Station
MathSciNet bibliographic data
MR1214706 (94c:58190) 58G05 (35F05)
Jacobowitz, Howard Global Mizohata structures. J. Geom. Anal. 3 (1993), no. 2, 153–193.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement